Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had flu. Having bad chest, fever, burning sensation in eyes. Suggestions?

Hi I had the flu last week 24hr then that cleared up got fever blisters on face. That cleared up now this week I feel like I have bronchitis . I ve been on zpack. 2 does left. Starting to feel a lil better I guess but chest still burns bad. What is bothering me is I can t knock the fever 99.6 - 101.7 and my eyes have a burning sensation. Any thoughts?
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

You should understand that the fever is a mechanism used by body to keep the body temperature maintained. Temperature also rises when the blood white blood cells fight against the foreign microorganisms which causes diseases. Also energy is used in excess for maintaining body metabolism.
During flu, body temperature do fluctuates and there is nothing to worry. Take proper rest and drink plenty of water.
Good luck,
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor